Could Ru-58841 Be Causing Chest Side Effects?

Btg

Experienced Member
My Regimen
I think it might be giving me acid reflex so I’m gonna take meds for that and see if the pin goes away.
Are you heavily stressed by any chance? I had that during a stressful period and i was not on any meds at that time, went away on its own
 

Pixie

Established Member
My Regimen
I think it might be giving me acid reflex so I’m gonna take meds for that and see if the pin goes away.
When I went, the doctor diagnosed me with GERD and prescribed me omeprazol 20mg slow release. It did not help.
 

Pixie

Established Member
My Regimen
It's been 5 days. They did nothing. I stopped taking the RU two days ago however, and my symptoms have been waning.
 

bucksins6x

Established Member
My Regimen
It's been 5 days. They did nothing. I stopped taking the RU two days ago however, and my symptoms have been waning.
So it could definitely be from the medication. My doctor said it takes about a week for it to kick in. I also have string acid reflux symptoms like the throat stinging and they pain coming from my esaphagus. The syndrome for it lined up perfectly for me and I’ve read others with it describe the same thing and a rapid heart feeling from anxiety but all my heart tests were greatdd
 
Last edited:

Pixie

Established Member
My Regimen
So it could definitely be from the medication. My doctor said it takes about a week for it to kick in. I also have string acid reflux symptoms like the throat stinging and they pain coming from my esaphagus. The syndrome for it lined up perfectly for me and I’ve read others with it describe the same thing and a rapid heart feeling from anxiety but all my heart tests were great
Again, your symptoms strongly line up with mine. It would be one huge coincidence that we both got "acid reflux" at the same time while using RU.
 

bucksins6x

Established Member
My Regimen
Again, your symptoms strongly line up with mine. It would be one huge coincidence that we both got "acid reflux" at the same time while using RU.
Mine align with acid reflux more then you and it runs in my family. Acid reflux can also be caused from extreme stress like a poster mentioned above which I have and I assume you have if you have hair loss and are on this sight. I also have a theory that because ru was originally an acne treatment and acne treatments tend to cause acid reflux for some that could be a reason. Idk man but I went to a doctor and cardiologist who have dealt with this before and they said that they’ve heard these exact symptoms before and it sounds just like acid reflux fir me and the heart stuff is caused from stress because acid reflux can feel like heartburn and pain which makes people way more stressed about there heart and I have been very stressed. The satisfaction of knowing my heart was good had already made the heart beat sides much better today so that could clearly be psychological. As for my pain, it’s still there but it’s exactly what people report on acid reflux including my dad. I also have the burning in my throat which is a big one. I’m going to continue on low dose ru for another week (until Monday) with these new meds and if after 10 days the pain is still there then I’ll stop the ru and chalk it up to that but for now, this seems like the way yo go and was convinced by both doctors.
 

sonictemples

Experienced Member
My Regimen
Hello, my last chance is pretty much RU too but isn't this quite coincidental if it's just a coincidence? I have heard certain things about lung scarring on it
 

Pixie

Established Member
My Regimen
I'll admit, i've been considerably stressed lately. Ideally, I want to believe that the RU is perfectly safe because it's given me good results but the sides started before I freaked out.
 

bucksins6x

Established Member
My Regimen
Nilutamide is a 250mg oral treatment and ru for me is 15mg topical treatment and ru is also way less strong and way shorter half life
 

bucksins6x

Established Member
My Regimen
I'll admit, i've been considerably stressed lately. Ideally, I want to believe that the RU is perfectly safe because it's given me good results but the sides started before I freaked out.
I thought acid reflux was crazy until I learned what it was. The number one way to know is if you have a stinging in your sternum or throat. But the throat feels swollen like you can’t swallow or want to burp but can’t and that is exactly what I said to people before I went to the doctor about what my throat felt like. Like I said, I’m going to take the meds for 10 days, take my ru at 15mg and if it’s still there at 10 days I’m throwing in the towel and maybe getting a hair system or looking for something else. I’m also on zix but idk if that does enough for me
 

Pixie

Established Member
My Regimen
Personally this was enough of a scare for me to go for a safer more "known" route whether it turns out to be acid reflux or the RU. I'll be back too if my sides persist despite quitting. I don't want to potentially FUD people out of a treatment that otherwise worked well for me if I was wrong.

Hope you get well soon bro.
 

sonictemples

Experienced Member
My Regimen
Personally this was enough of a scare for me to go for a safer more "known" route whether it turns out to be acid reflux or the RU. I'll be back too if my sides persist despite quitting. I don't want to potentially FUD people out of a treatment that otherwise worked well for me if I was wrong.

Hope you get well soon bro.
What do you think about using next?
 

sonictemples

Experienced Member
My Regimen
Nilutamide is a 250mg oral treatment and ru for me is 15mg topical treatment and ru is also way less strong and way shorter half life
Yes, that is correct but we don't know if the molecule itself is causing that and how much if the compound can be damaging
 

Pixie

Established Member
My Regimen
What do you think about using next?
Im thinking of raising my dutasteride dose from 0.125 e3d back to ed, and then use a minoxidil+tretinoin solution. Dht and growth are covered this way, but I would need something to address potential T in my scalp.
 

bucksins6x

Established Member
My Regimen
Just saying, I looked up “finasteride chest pain hair loss talk” and a bunch of things came up (20+) so this isn’t just an ru thing it could be others with stress or who knows, maybe AA sides. But that does make my confident knowing that it’s not some ru outlier.
 
Top